# SDR SWAA2023121118668

- Difficulty date: November 6, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 50,873 hours, 30,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D STRINGER 21L FWD CARGO COMPARTMENT 2023-694656<[01] REPLACED GUSSET AND FASTENERS LOCATED BS 500D STRINGER 21L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG 143A7902 SHEET 209 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW.
